# SDR GLBA20030728

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 24,386 hours, 29,395 cycles
- Engine: Pwa PT6A67D
- Engine time: 23,562 hours, 26,443 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 23,562 hours, 26,443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E, D

## Discrepancy

RT POWER SECTION MADE METAL, REMOVED AND REPLACED ENGINE.
